# SDR SWAA2020102320997

- Difficulty date: September 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GROUND SERVICE DOOR 114AR INTERNAL FLANGE AROUND CUT OUT AT LOWER FUSELAGE.  PERFORMED REPAIR GROUND SERVICE DOOR 114AR INTERNAL FLANGE AROUND CUT OUT AT LOWER FUSELAGE, IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 FIGURE 204.
